View Full Version : Vyvnase makes me feel crazy.


trinity10120
12-17-07, 12:04 AM
I will begin with the fact that I have the inattentive ADHD.

So I was recently placed on Vyvnase, at the 30mg dosage.
Everything was ok for the first couple of days, and then suddenly I began getting irritable and depressed when I first woke up and when I would come down. It was an awful feeling. I would also become irritable about 5 hours into the medication at work. I can remember hoping that no one would come and ask me a question, or interrupt me out of fear of just snapping. I felt complelty out of control.
I called my doctor and she is completly pulling me off of the meds. She is going to place me on Strattera. I am concerned only because I have read that Strattera doesnt exactly help with motivation and focus. I really need that.
Has anyone else had a similar experience that they would share?

blueyeyore
12-17-07, 12:38 AM
Yes, I have a whole post on my irritability with Vyvanse. I was somewhat depressed when the meds were wearing off, but it was never as noticable as me wanting to rip through someones throat for talking to me. It has faded away with time...which is the best advice I can give you for any medication you will try is give it plenty of time; some side effects do go away.

JR1973
12-17-07, 12:41 AM
Side effects are common at first. However just try to keep an eye on them, especially developing a hair-trigger temper.

Have you ever been diagnosed with Bi-polar?

J

Conchy Joe
12-17-07, 12:52 AM
I had to go through a lot of trial and error to find out that I was taking WAY too high of a dose of Vyvanse. Everyone's body chemistry is different. When I experienced what you described in your post it was because I was on too high of a dose.

What works for me is putting 1 cup of water in a Pyrex measuring cup. Open and pour the Vyvanse capsule into the water and stir. You can then pour 1/2, 1/4, 1/8, etc. of the mixture into another glass and drink it down.

The Vyvanse package insert says that you can mix the contents of the capsule with water for folks that have trouble swallowing pills. So you can trust that it can be mixed into water safely and effectively.

I am so sensitive to stimulants that 1/8 of a 30mg Vyvanse was effective for me with minimal side effects. It has been about 4 days and now I am taking 1/4.

To be safe, you better talk to the doctor first if you think you want to try what I suggested. He may want you totally OFF of the Vyvanse for a good reason!!!

Drucella
12-17-07, 08:53 PM
I don't really notice it but my mother told me today that I have never *****ed as much as I do now. I told her it was b/c I wasn't really around then. I really don't know. I feel overall that I am doing better.

trinity10120
12-17-07, 11:47 PM
I was once diagnosed as bipolar although that was a misdiagnosis. That is why I am now trying ADHD meds.
I had found that I had done better without meds for an entire year then I had in the 7 years that they had diagnosed me a bipolar.

My doctor immediatly pulled me off of vynanse and started me on Strattera.
To be honest, I think Vynanse threw me into a bit of a depression.
I dont like my first day on Strattera, Im terribly tired. Although my depression could be because my divorce was finalized today. So I'm having one hell of a week, and the worst part is that its Monday.

Personally I wish I could take Vynanse, when I wasnt depressed or irritable I had an unbelieveable amount of motivitation and focus with it.